Kodai Mathematical Journal

On complex n-folds polarized by an ample line bundle L with Bs|L| = ∅, g(X,L) = q(X) + m and h0(L) = n + m − 1

Yoshiaki Fukuma

Full-text: Open access

Abstract

Let (X,L) be a polarized manifold with dim X = n ≥ 3 and Bs|L|= ∅. In this paper, we classify (X,L) with g(X,L)= q(X) + m and h0(L) = n + m − 1.

Article information

Source
Kodai Math. J., Volume 37, Number 1 (2014), 34-58.

Dates
First available in Project Euclid: 28 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1396008248

Digital Object Identifier
doi:10.2996/kmj/1396008248

Mathematical Reviews number (MathSciNet)
MR3189514

Zentralblatt MATH identifier
1312.14023

Citation

Fukuma, Yoshiaki. On complex n -folds polarized by an ample line bundle L with Bs| L | = ∅, g ( X,L ) = q ( X ) + m and h 0 ( L ) = n + m − 1. Kodai Math. J. 37 (2014), no. 1, 34--58. doi:10.2996/kmj/1396008248. https://projecteuclid.org/euclid.kmj/1396008248


Export citation